MathSciNet Relay Station
MathSciNet bibliographic data
MR339260 (49 #4020) 58C25 (26A93)
Bochnak, Jacek; Kuo, Tzee-Char Rigid and finitely $V$-determined germs of $C\sp{\infty }$-mappings. Canad. J. Math. 25 (1973), 727–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement